# SDR DL757070557

- Difficulty date: February 5, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 60,070 hours, 27,886 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 146N88358201
- Condition: Gouged
- Location: Fs 1720 S25l-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD WAS DAMAGED FROM A TAIL STRIKE.  THE DAMAGED SECTION OF BULKHEAD CHORD WAS CUT AWAY AND A NEW SECTION WAS FABRICATED AND INSTALLED.
